Об одном расширении логики Габбая

А.Д. Яшин

Sibirskij matematiceskij zurnal (1998)

  • Volume: 39, Issue: 1, page 224-235
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Яшин, А.Д.. "Об одном расширении логики Габбая." Sibirskij matematiceskij zurnal 39.1 (1998): 224-235. <http://eudml.org/doc/64148>.

author = {Яшин, А.Д.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {intuitionistic logic; intuitionistic connective; Novikov completeness},
language = {rus},
number = {1},
pages = {224-235},
publisher = {Izd. AN SSSR},
title = {Об одном расширении логики Габбая},
url = {http://eudml.org/doc/64148},
volume = {39},
year = {1998},

AU - Яшин, А.Д.
TI - Об одном расширении логики Габбая
JO - Sibirskij matematiceskij zurnal
PY - 1998
VL - 39
IS - 1
SP - 224
EP - 235
LA - rus
KW - intuitionistic logic; intuitionistic connective; Novikov completeness
UR - http://eudml.org/doc/64148
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.